Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Eating and Exercise Plans > Weight Loss Plans > Medi Weightloss
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 07-26-2013, 06:08 PM   #1
Junior LCF Member
 
Join Date: Jul 2013
Posts: 5
Gallery: Denisemichelle36
HELP!! Severe diarrhea on first week? Anyone else had this issue?

Hate to be so graphic but every time I eat I immediately get sick (diarrhea and watery diarrhea) not taking appetite suppressants. Following plan. Anyone else have/had this issue. I did loose 7.5 in my first six day (today is day 7) and I just feel awful. Advice? Dr said most get constipated and was "shocked" to hear this and recommended taking Imodium.
Denisemichelle36 is offline   Reply With Quote

Sponsored Links
Old 07-26-2013, 06:17 PM   #2
Junior LCF Member
 
dtg1990's Avatar
 
Join Date: Mar 2013
Location: Orlando
Posts: 57
Gallery: dtg1990
Stats: 64" 163/126.6/120
WOE: Was Medi Weight Loss, now exercise/good nutrition
Start Date: Feb 2013
This is not a typical side effect of a high protein low carb diet. You may just be getting sick.

Quote:
Originally Posted by Denisemichelle36 View Post
Hate to be so graphic but every time I eat I immediately get sick (diarrhea and watery diarrhea) not taking appetite suppressants. Following plan. Anyone else have/had this issue. I did loose 7.5 in my first six day (today is day 7) and I just feel awful. Advice? Dr said most get constipated and was "shocked" to hear this and recommended taking Imodium.
dtg1990 is offline   Reply With Quote
Old 07-26-2013, 06:37 PM   #3
Junior LCF Member
 
Join Date: Jul 2013
Posts: 5
Gallery: Denisemichelle36
I don't think I'm getting sick that's the thing. It's just so strange. Maybe all the protein isn't agreeing with me? I hope it passes soon because this is awful.
Denisemichelle36 is offline   Reply With Quote
Old 07-28-2013, 02:54 PM   #4
Junior LCF Member
 
QuilterInVA's Avatar
 
Join Date: Jul 2013
Location: Yorktown, VA
Posts: 5
Gallery: QuilterInVA
Stats: 170/148/130
WOE: Atkins
Start Date: May 2013
Metamucil helps bulk up your stool. Have a tablespoon in a glass of water.
QuilterInVA is offline   Reply With Quote
Old 07-31-2013, 07:49 AM   #5
Junior LCF Member
 
Join Date: Jul 2013
Posts: 5
Gallery: Denisemichelle36
Week one is over and that has subsided! Thanks god!!! I am not sure if I will show a weight loss this week because yesterday I went over on calories. Kind of feel bummed but correcting it today!
Denisemichelle36 is offline   Reply With Quote
Old 01-07-2014, 08:39 AM   #6
Junior LCF Member
 
Join Date: Feb 2010
Location: New Jersey
Posts: 8
Gallery: blondie0781
Stats: 167/167/135
WOE: MWL
Start Date: February 18 2010
Me too!

I get this everytime I restart. From what I researched it is a sign or symptom of ketosis. So even though it's annoying it's a good sign. Just drink tons of water to make sure you don't become dehydrated.
blondie0781 is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 06:53 PM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.